Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Brownsville, TX

July 20, 2013Zapata County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 20, 2013, 11:38 PM CDT for Zapata County, Texas. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2013, 11:38 PM CDT (04:38 UTC)
Expired
Jul 21, 2013, 1:00 AM CDT
In force
82 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Zapata County, TX

The radar

The Brownsville radar (KBRO), 197 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 4.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1595 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WGUS54 KBRO 210438
FFWBRO
TXC505-210600-
/O.NEW.KBRO.FF.W.0003.130721T0438Z-130721T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1138 PM CDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ZAPATA COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 100 AM CDT

* AT 1136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED 
  TORRENTIAL RAIN OF 2 TO 3 INCHES PER HOUR FROM SLOW MOVING         
  THUNDERSTORMS WITH VERY HEAVY RAINFALL. DOPPLER RADAR ESTIMATES OF 
  2 TO 4 INCHES OF RAIN HAS FALLEN IN THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

  OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LOPENO     
  AND MORALES-SANCHEZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH... BY FOOT OR BY AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BROWNSVILLE.

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

&&

LAT...LON 2682 9921 2680 9908 2662 9910 2657 9917
      2662 9918 2664 9920 2670 9922 2670 9921
      2672 9921 2674 9924

$$

55
1 follow-up statement
707 
WGUS74 KBRO 210524
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1224 AM CDT SUN JUL 21 2013

TXC505-210600-
/O.CON.KBRO.FF.W.0003.000000T0000Z-130721T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ZAPATA TX-
1224 AM CDT SUN JUL 21 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL ZAPATA
COUNTY UNTIL 100 AM CDT...

AT 1221 AM CDT...DOPPLER RADAR RAINFALL ESTIMATES OF 2 TO 4 INCHES 
OF RAINFALL IN THE WARNED AREA. HEAVY SHOWERS AND THUNDERSTORMS 
CONTINUE OVER THE WARNED AREA WITH RAINFALL ESTIMATES OF 1 TO 2 
INCHES PER HOUR.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.

OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LOPENO AND
MORALES-SANCHEZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS IMMINENT OR OCCURRING. KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR ARROYOS. IF CAMPING OR HIKING IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BROWNSVILLE.

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

&&

LAT...LON 2682 9921 2680 9908 2662 9910 2657 9917
      2662 9918 2664 9920 2670 9922 2670 9921
      2672 9921 2674 9924

$$

55

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:36 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 20, 6:36 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
636 PM CDT SAT JUL 20 2013

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...SURFACE LOW PRESSURE ACROSS WEST TEXAS WILL
CONTINUE TO KEEP SOUTHEAST WINDS ACROSS THE RIO GRANDE
VALLEY. SHOWER ACTIVITY ACROSS WEST CENTRAL TEXAS WILL
PRODUCE OUTFLOW BOUNDARIES ALONG THE WESTERN PORTION OF
THE CWA BUT THIS ACTIVITY WILL DIMINISH AFTER SUNSET.
SOUTHEAST WINDS WILL DIMINISH EARLY IN THE EVENING WITH
VFR CONDITIONS THROUGH THE NIGHT. THE CONVECTION
ACTIVITY FROM TODAY WILL PRODUCE A THIN LAYER OF FOG
ONCE AGAIN TONIGHT OVER THE NORTHERN PORTION OF HBV AND
A FEW SECTIONS OF CAMERON COUNTY. EXPECT ANOTHER ROUND OF
SHOWERS REDEVELOPING SUNDAY IN THE AFTERNOON AS THE SEA
BREEZE MOVES INLAND. SURFACE GRADIENT WILL CONTINUE TO
STRENGTHEN INTO TOMORROW AFTERNOON INCREASING THE SE
WINDS WITH GUSTS UP TO 25 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 238 PM CDT SAT JUL 20 2013/

SHORT TERM /NOW THROUGH SUNDAY NIGHT/...
SPOTTY SHOWERS AND THUNDERSTORMS ARE LOCATED THIS HOUR FROM WILLACY
COUNTY NORTHWESTWARD INTO BROOKS AND JIM HOGG COUNTY. PERSISTENT
CONVECTION FROM BROWNSVILLE NORTHWARD HAS GENERATED A RESPECTABLE
DIFFERENTIAL HEATING BOUNDARY ACROSS CAMERON COUNTY...BUT THE
SEABREEZE HAS MOVED THROUGH AND SEEMS TO BE WORKING TO DIFFUSE ITS
FOCUS. THE SEABREEZE HAS ALSO BEEN TOO SHALLOW THUS FAR TO GENERATE
CONVECTION OF ITS OWN. AT LEAST SOME CONVERGENCE IS APPARENT OVER
SOUTH HIDALGO COUNTY UP TO HEBBRONVILLE...AND AN UPPER LEVEL LOW IS
MOVING INTO THE WESTERN COAHUILA STATE OF MEXICO IN THE GENERAL
DIRECTION OF DEEP SOUTH TEXAS. MIXED LAYER CAPE IS ABOUT 1500 TO
2000 J/KG WITH PWAT VALUES AROUND 2 INCHES OR SLIGHTLY LESS WITH
POOR LOWER AND MID LEVEL LAPSE RATES.

REST OF THE AFTERNOON...EXPECTING AT LEAST ISOLATED CONVECTION ALONG
EXISTING BOUNDARIES AND WILL CONTINUE THE POPS BASICALLY AS
IS...BRIEF HEAVY RAIN AND OCCASIONAL THUNDER WILL REMAIN POSSIBLE.
HOURLY TEMP AND DEWPOINT GRIDS HAVE BEEN ADJUSTED TO ACCOUNT FOR
CONVECTION.

TONIGHT...THE UPPER LEVEL CLOSED LOW OVER COAHUILA WILL LIKELY BEGIN
TO INFLUENCE OUR MID AND UPPER LEVEL ENVIRONMENT IN THE NEXT FEW
HOURS. NAM12/HRRR ARE PRETTY AGGRESSIVE WITH CONVECTIVE DEVELOPMENT
LATE THIS AFTERNOON AND EVENING FROM 281 WESTWARD AND THIS SEEMS A
LITTLE OVERDONE. DO EXPECT WIDESPREAD DEVELOPMENT IN THE ADJACENT
MOUNTAINS SOME OF WHICH MAY MOVE INTO THE AREA FROM THE SOUTH AND
SOUTHWEST. SOME HOME GROWN CONVECTION IS ALSO POSSIBLE...BUT WITH
ONLY MODEST LARGE SCALE LIFT AVAILABLE ABOVE A STABILIZING BOUNDARY
LAYER...WILL STICK WITH POPS IN THE 20 TO 30 PERCENT RANGE. THE
UPPER LOW DOES INCREASE SOUTHEASTERLY 700MB FLOW...AND THE INCREASED
CONVERGENCE THERE...WITH SOME WEAK FRONTOGENETIC FORCING...MAY
PRODUCE ELEVATED SHOWERS OR A STRAY THUNDERSTORM ACROSS THE AREA
LATE TONIGHT.

SUNDAY...SHOWERS RIDING ON INCREASED LOW AND MID LEVEL FLOW WILL BE
POSSIBLE THROUGH THE MORNING HOURS. GFS SUGGESTS SOME TERRAIN
INDUCED CAPPING BY EARLY AFTERNOON AMID SOUTHWESTERLY MID LEVEL
FLOW...AND THIS SEEMS PLAUSIBLE. SLOWED THE ONSET OF DEEPER
CONVECTION A BIT...AS IT FIGHTS WEAK CAPPING AND VERY POOR LOWER
LEVEL LAPSE RATES. STILL A 30 PERCENT CHANCE FROM 77 TO 281 THOUGH
IN THE AFTERNOON WITH 20 PERCENT CHANCES AREA WIDE. THE HIGHER
CHANCES SHOULD MOVE WEST OF 281 BY LATE AFTERNOON. LITTLE CHANGE IN
TEMPERATURES FROM SATURDAY MINUS THE EFFECTS OF CONVECTION. /68/

LONG TERM /MONDAY THROUGH SATURDAY/...
IT LOOKS LIKE MONDAY MAY BE OUR LAST OPPORTUNITY TO SEE SOME SHOWERS
AND STORMS...BEFORE DRY WEATHER /LARGELY/ RETURNS FOR THE REMAINDER
OF THE LONG TERM FORECAST.

A WEAKNESS IN THE UPPER RIDGE WILL LIKELY REMAIN ONE OF THE MAIN
PLAYERS IN OUR WEATHER PATTERN AS WE START THE NEW WORKWEEK.
RELATIVELY DEEP MOISTURE IS EXPECTED TO REMAIN IN PLACE ACROSS THE
REGION FOR MUCH OF MONDAY...WITH PRECIPITABLE WATER VALUES REMAINING
BETWEEN 1 AND 2 STANDARD DEVIATIONS ABOVE NORMAL /SOMEWHERE AROUND
1.9 INCHES/.  WITH THESE TWO FACTORS IN PLAY...THE REGION WILL
LIKELY SEE AN ISOLATED TO SCATTERED SMATTERING OF SHOWERS AND STORMS.

IN GENERAL...CONVECTION OVER THE MARINE AREA WILL LIKELY MOVE
ONSHORE BETWEEN SUNRISE AND MID-MORNING.  AS IT MOVES WESTWARD WITH
THE DEEPEST POOL OF MOISTURE...IT SHOULD DIMINISH IN COVERAGE AS IT
HEADS TOWARD THE US-281/IH-69C CORRIDOR.  ONLY ISOLATED SHOWERS OR
STORMS ARE EXPECTED ACROSS THE UPPER VALLEY AND ADJACENT AREAS OF
THE BRUSH COUNTRY BY MID- TO LATE AFTERNOON.

SHOWER AND THUNDERSTORM PROBABILITIES REALLY START DIMINISHING AFTER
SUNSET MONDAY.  THE AXIS OF HIGHER BOUNDARY LAYER MOISTURE IS
FORECAST TO SHIFT WESTWARD...AS THE WEAKNESS IN THE UPPER RIDGE
RETROGRADES AND WEAKENS.  RIDGING IN THE UPPER ATMOSPHERE SHOULD
THEN REBUILD ACROSS THE REGION MONDAY NIGHT/TUESDAY...AND MORE OR
LESS CONTINUE THROUGH THE REST OF THE WEEK.  WITH NOTICEABLY LOWER
PRECIPITABLE WATER VALUES FORECAST /AROUND 1.5 INCHES/...IT LOOKS
LIKE DRY WEATHER WILL RETURN TO THE REGION.

THE ONLY FLY IN THE OINTMENT FOR THIS FORECAST MAY COME FRIDAY AND
SATURDAY.  IT LOOKS LIKE RIDGING MIGHT WEAKEN JUST ENOUGH TO ALLOW A
LITTLE MORE EASTERLY FLOW /AND SLIGHTLY DEEPER MOISTURE/ INTO THE
REGION.  THIS COULD ALLOW A FEW SHOWERS OR STORMS TO DEVELOP TOWARD
NEXT WEEKEND.  I HAVE DECIDED TO RAISE PRECIPITATION PROBABILITIES
DURING THIS TIME PERIOD BASED ON THIS.  BUT GIVEN THE UNCERTAINTY...
I WILL KEEP ANY PROBABILITY VALUES UNDER 15 PERCENT.

ONGOING FORECAST TEMPERATURES APPEAR TO BE IN THE BALLPARK FOR THE
LONG TERM PORTION OF THE FORECAST...WITH ONLY A FEW TWEAKS MADE
BASED ON THE LATEST INFORMATION.  IN GENERAL...A RETURN TO ABOVE
NORMAL HIGHS IS ANTICIPATED THANKS TO INCREASED SUBSIDENCE ALOFT.
/53/

MARINE...

TONIGHT THROUGH SUNDAY NIGHT...
GENERALLY FAVORABLE MARINE CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH SUNDAY NIGHT. WINDS WILL INCREASE A FEW KNOTS OUT OF THE
SOUTHEAST LATE TONIGHT...BUT WINDS AND SEAS SHOULD REMAIN BELOW
EXERCISE CAUTION LEVELS. WINDS WILL BE A LITTLE MORE BREEZY ON THE
LAGUNA MADRE ON SUNDAY THAN HAVE BEEN SEEN IN PREVIOUS DAYS BUT
STILL BELOW EXERCISE CAUTION LEVELS. BREEZY CONDITIONS RETURN TO THE
GULF WATERS AFTER SUNSET SUNDAY. /68/

MONDAY THROUGH THURSDAY...
CONVECTION SHOULD WANE OVER THE MARINE AREA MONDAY...AS THE DEEPER
MOISTURE HEADS INLAND.  DRY CONDITIONS ARE GENERALLY EXPECTED
THROUGH THURSDAY...AS HIGH PRESSURE BUILDS ACROSS THE GULF OF
MEXICO.  INCREASING WINDS AND SEAS ARE EXPECTED THROUGH MID-WEEK
THANKS TO A STRENGTHENING PRESSURE GRADIENT.  SMALL CRAFT WILL
LIKELY NEED TO EXCERCISE CAUTION EARLY IN THE WEEK...WITH SMALL
CRAFT ADVISORIES POSSIBLE OVER PORTIONS OF THE MARINE AREA MONDAY
NIGHT AND TUESDAY.  /53/

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

67/66
Hazardous weather outlook, Jul 20, 5:20 AM CDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
520 AM CDT SAT JUL 20 2013

TXZ251-254>257-211030-
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
520 AM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

POCKETS OF HEAVY RAIN ARE POSSIBLE WITHIN ANY STRONGER SHOWER OR
THUNDERSTORM. SOME LOCALIZED STREET FLOODING IS POSSIBLE IN POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SPOTTY HEAVY RAIN IS POSSIBLE SUNDAY WITH ANY SHOWER OR
THUNDERSTORM.

HEAT INDICES TO APPROACH OR EXCEED 105 DEGREES TUESDAY THROUGH
FRIDAY OF NEXT WEEK.

A MODERATE RISK OF RIP CURRENTS IS LIKELY SUNDAY AND THROUGH MUCH
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ130-132-135-150-155-170-175-211030-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
520 AM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS MARINE WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MARGINAL SMALL CRAFT ADVISORIES ARE EXPECTED ACROSS THE LAGUNA
MADRE DURING THE AFTERNOON AND ACROSS THE OFFSHORE WATERS DURING
THE DAY AND OVERNIGHT PERIOD SUNDAY THROUGH AT LEAST TUESDAY.
STRONGER WINDS TO DEVELOP WITH SEAS GRADUALLY BUILDING INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

TXZ248>250-252-253-211030-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-
520 AM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TO PRODUCE POCKETS OF HEAVY
RAINFALL LATER THIS AFTERNOON AND EARLY EVENING. RISES IN STREAMS
AND ARROYOS ARE POSSIBLE WITH LOCALIZED STREET FLOODING IN SOME
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS SUNDAY TO PRODUCE HEAVY RAINFALL IN THE
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Jul 20, 10:45 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1045 PM CDT SAT JUL 20 2013

TXZ248-210445-
ZAPATA-
1045 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  SOUTHERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 1145 PM CDT...

  AT 1044 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM...16 MILES SOUTH OF ZAPATA...MOVING NORTH AT 10
  MPH.

  THIS STORM IS CAPABLE OF PRODUCING...
  PEA TO DIME SIZED HAIL.
  GUSTY WINDS OF 30 TO 40 MPH.
  TORRENTIAL RAINFALL RATES OF THREE TO FOUR INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  NEW FALCON.
  LOPENO.
  MORALES-SANCHEZ.
  SIESTA SHORES.
  ZAPATA.
  ALEJANDRENAS.

  MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
  UPDATES.

&&

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 10:52 PM CDTAreal Flood AdvisoryBROZapata53 min
Jul 20, 11:50 PM CDTAreal Flood AdvisoryBROZapata85 min
Jul 21, 12:58 AM CDTAreal Flood AdvisoryBROZapata92 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.